# SDR 95ZZZX3662

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67WA
- Make and model: Piper PA-28-140
- Aircraft serial: 287125267
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Worn
- Location: Nr 4
- Part time: 5,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER FOUND TO HAVE CHOKE BORE OUT OF TOLERANCE.  SUSPECT CAUSE FOUND TO BE 2 INCH SCAT HOSE COLLAPSED BLOCKING OFF COOLING AIR.
